# SDR EIA2004026

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,788 hours, 19,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1500 BETWEEN STR 41-42 LEFT FWD SIDE OF WEB HAS DEEP GOUGE.  FABRICATED AND INSTALLED FRAME SECTION & DOUBLER PER B747 SRM 51-4-003, PAGES 7-12 AT STA 1500 STR 41-42 L DUE TO GOUGE EXCEEDING LIMIT PER B747 SRM 53-10-01, PAGE 1-4.  MTL ID 7075T6,.063 PER B747 SRM 53-11-25, PG 1,2,26. FABRICATED FRAME & DOUBLER PER B747 SRM 51-30-02, PG 2-3&8-9  ALONDINED PER B747 SRM 51-10-02 & PRIMED PER BSOPM 20-41-02, PGS 7-9.
